Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 6 found articles
 
 
  Topological rigidity of semigroups of affine maps
 
 
Title: Topological rigidity of semigroups of affine maps
Author: Clark, Alex
Fokkink, Robbert
Appeared in: Dynamical systems
Paging: Volume 22 (2007) nr. 1 pages 3-10
Year: 2007-03
Contents: We study the topological rigidity of affine semigroups of algebraic actions. In the first part of the paper we given an algebraic condition for rigidity that unifies previous rigidity results and we settle an old question of Walters. In the second part we study a generalized notion of the rigidity of hyperbolic actions.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 6 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands